MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RESUS,ADLT,MASK,BAG RESERVOIR

Medline Industries, LP MEDLINE; RESUS,ADLT,MASK,BAG RESERVOIR
Catalog Number CPRM4416
Medical Device Problem Codes Fitting Problem (2183); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "trying to attach the mask to the bag and could not because the connector was misshapen and would not fit.The connector is hard plastic and could not be manipulated".
 
Additional Manufacturer Narrative
The account reported finding the sample "mask cannot connect to bag," and the complaint noted the issue did not occur during use and no injury occurred.A sample was received for investigation; it was visually inspected and compared to a reference unit, and the mask connector was observed to be deformed and not circular in shape, preventing attachment to the resuscitation bag.Medline could confirm the product failed to meet specifications.Medline could not confirm the cause of the issue, and no trends were identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RESUS,ADLT,MASK,BAG RESERVOIR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50818160
Report Number1417592-2026-44591
Device Sequence Number10210516
Product Code BTM
UDI-Device Identifier10888277700482
UDI-Public10888277700482
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K012842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCPRM4416
Device Lot Number575675
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown